# SDR ASAA2023110245979

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N966AK
- Make and model: Boeing 737-9
- Aircraft serial: 67504
- Aircraft time: 1,388 hours, 395 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER RIGHT FUEL PUMP LOW PRESSURE LIGHT COME ON IN FLIGHT CENTER TANK FUEL QUANTITY AT THAT TIME WAS APPROXIMATELY 1,500 LBS QRA PROCEDURE COMPLETED. GROUNDED - YES. ON DEFERRAL.
